# SDR DHL200072626C

- Difficulty date: April 6, 2000
- Submitted: May 4, 2000
- Operation: Air carrier
- Aircraft: N726DH
- Make and model: Boeing 727228
- Aircraft serial: 20409
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling
- Condition: Broken
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG NOSE COWL AFT AREA APPROX 9 O''''CLOCK POSITION HAS A PIECE OF SKIN BROKEN.  REMOVED EXISTING REPAIR PER SRM 51-30-2.  FABRICATED AND INSTALLED NEW REPAIR PER SRM 51-10-2.
